# SDR IPXA11567173

- Difficulty date: June 6, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 19,215 hours, 12,559 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N53612
- Condition: Delaminated
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S1C9, MAIN CARGO FLOOR PANEL 251 XBF HAS MULTIPLE CORRODED INSERTS AND DELAMINATIONS.  FABRICATED NEW FLOOR PANEL IAW EO B757-5320-9692-G.
